Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Chest pain and fatigue accompanied with breathlessness. Is it due to stress?

Told the age of 52 years and complained of chest Pains and shortness of breath and extreme fatigue Without effort and I feel the interruption of oxygen And I have checked with several hospitals , but I Did not find any result that I have worked catheter Attack 3 times have been installed trusses and I Have diabetes, pressure, and my mental very tired So I Use the treatment Efxor I hope you help me And all my respect For information: I smoke, from 35 years ago and I am still so far. (Reports will be sent to you upon request)
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it i due to food proteins
wll suggest you to get blood serum tests for specific allergens for milk wheat potato and other common food you eat by consulting allergy doctor
withdraw according to results for benefit
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor